# SDR UPS03241007

- Difficulty date: July 15, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: B Hyd Sys Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  HOLE IN FLANGE OF STRINGER B-HYD SYS COMPARTMENT O/B OF HYD RESERVOIR.  REPAIRED STRINGER IAW SRM 53-10-3 FIG 2, DAMAGED REMOVED IAW SRM 51-10-06.  CUT LINE TO BE NDT'D HFEC INSP CARRIED OUT AROUND CUT LINE ON THE ABOVE AREA IAW B727 NDTM PT 6 51-00 -00 FIG 4 RESULT - NDF.
